RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 61(103), Number 1, Pages 3–12 (Mi msb4559)  

This article is cited in 3 scientific papers (total in 3 papers)

Operator bases in Banach spaces

V. F. Gaposhkin, M. I. Kadets


Full text: PDF file (912 kB)

Bibliographic databases:
Received: 25.11.1960

Citation: V. F. Gaposhkin, M. I. Kadets, “Operator bases in Banach spaces”, Mat. Sb. (N.S.), 61(103):1 (1963), 3–12

Citation in format AMSBIB
\Bibitem{GapKad63}
\by V.~F.~Gaposhkin, M.~I.~Kadets
\paper Operator bases in Banach spaces
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 61(103)
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/msb4559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=151827}
\zmath{https://zbmath.org/?q=an:0119.31802}


Linking options:
  • http://mi.mathnet.ru/eng/msb4559
  • http://mi.mathnet.ru/eng/msb/v103/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Milman, “Geometric theory of Banach spaces. Part I. The theory of basis and minimal systems”, Russian Math. Surveys, 25:3 (1970), 111–170  mathnet  crossref  mathscinet  zmath
    2. B. V. Godun, “Preserved extreme points”, Funct. Anal. Appl., 19:2 (1985), 144–146  mathnet  crossref  mathscinet  zmath  isi
    3. E. N. Domanskii, “On the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem”, Russian Math. Surveys, 42:5 (1987), 123–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:213
    Full text:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020